# SDR HNAA2010112200250

- Difficulty date: November 17, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 62,944 hours, 71,411 cycles
- Engine: Pwa PW120A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Failed
- Location: Elevator Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR HORN HEAT CAUTION LIGHT ON IN FLIGHT.  R & R RT ELEVATOR HORN HEAT CONNECTOR PLUG AND PINS.  OPS CHECKED GOOD.
